MAUDE Adverse Event Report: ARTHREX, INC. PIN DRIVER ATTACHMENT, 0-3.2MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. PIN DRIVER ATTACHMENT, 0-3.2MM; POWERED SURG ORTHOPEDIC INSTR
Model Number PIN DRIVER ATTACHMENT, 0-3.2MM
Medical Device Problem Codes Positioning Failure (1158); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems-06641969 that an ar-400pd pin driver attachment would not grasp the pins.This occurred during a case, the patient was not affected.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear due to repeated usage.

Brand Name
PIN DRIVER ATTACHMENT, 0-3.2MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20184925
Report Number1220246-2024-07501
Device Sequence Number8931435
Product Code HWE
UDI-Device Identifier00888867102163
UDI-Public00888867102163
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPIN DRIVER ATTACHMENT, 0-3.2MM
Device Catalogue NumberAR-400PD
Device Lot Number14937839
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown